Dimenhydrinate Reaction Dimenhydrinate Reaction | allnurses

LEGAL NOTICE TO THE FOLLOWING ALLNURSES SUBSCRIBERS: Pixie.RN, JustBeachyNurse, monkeyhq, duskyjewel, and LadyFree28. An Order has been issued by the United States District Court for the District of Minnesota that affects you in the case EAST COAST TEST PREP LLC v. ALLNURSES.COM, INC. Click here for more information

Dimenhydrinate Reaction

  1. 0 Hi! I recently had a patient who appeared to have an odd reaction to dimenhydrinate - I have never heard of this happening before. The pt said that gravol makes their entire body feel numb. They described it as feeling like what your mouth feels like after the dentist freezes it but over their entire body. They also said all of their limbs felt extremely heavy. Has anyone ever heard of this before? Do you think this would be an allergy? (the pt states this has happened every time thye have taken dimenhydrinate) By the way the pt had 50 mg, if that helps!